MAUDE Adverse Event Report: CAREFUSION 303, INC. BD Pyxis¿ Anesthesia Station ES; Automated Dispensing Cabinet

CAREFUSION 303, INC. BD Pyxis¿ Anesthesia Station ES; Automated Dispensing Cabinet
Model Number 500400001500
Medical Device Problem Codes Circuit Failure (1089); Installation-Related Problem (2965)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ anesthesia station es received the error message "the network interface with name pyiet was not found".User had reinstalled the associated file twice as part of troubleshooting; however, the device continued to fail communication and remained offline.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
A review of the complaint history for (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for (b)(6) was performed from the date of manufacture, 14-feb-2024 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the device's communication sled was faulty and adapters still were not present in the network settings.A field service engineer (fse) replaced the communication sled and verified that all cable connections were properly seated.After rebooting the system, the network adapters were still not present in the network settings.Fse then uninstalled and reinstalled the network adapters, restoring proper functionality.Following another reboot, the system launched directly into the application, and the device returned online with all drawers present and communicating correctly.Fse verified device status in remote smart service (rss) and completed functional testing, confirming successful operation and full restoration of system functionality.The system functioned as intended after the field service engineer repaired the device.

Brand Name
BD Pyxis¿ Anesthesia Station ES
Common Device Name
Automated Dispensing Cabinet
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50945869
Report Number2016493-2026-67685
Device Sequence Number15859141
Product Code BRY
UDI-Device Identifier10885403533242
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500400001500
Device Catalogue Number327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown